Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   JUNE 2012 , Volume 9 , Number 2; Page(s) 13 To 24.
 
Paper: 

GENERALIZED FUZZY VALUED θ-CHOQUET INTEGRALS AND THEIR DOUBLE-NULL ASYMPTOTIC ADDITIVITY

 
 
Author(s):  WANG G.J., LI X.P.
 
* 
 
Abstract: 

The generalized fuzzy valued q-Choquet integrals will be estab- lished for the given m-integrable fuzzy valued functions on a general fuzzy measure space, and the convergence theorems of this kind of fuzzy valued integral are being discussed. Furthermore, the whole of integrals is regarded as a fuzzy valued set function on measurable space, the double-null asymptotic additivity and pseudo-double-null asymptotic additivity of the fuzzy valued set functions formed are studied when the fuzzy measure satisfies autocontinuity from above (below).

 
Keyword(s): FUZZY MEASURES, FUZZY VALUED θ-CHOQUET INTEGRALS, AUTOCONTINUOUS FROM ABOVE (BELOW), DOUBLE-NULL ASYMPTOTIC ADDITIVE, PSEUDO-DOUBLE-NULL ASYMPTOTIC ADDITIVE
 
 
References: 
  • ندارد
  •  
 
Click to Cite.
APA: Copy

WANG, G., & LI, X. (2012). GENERALIZED FUZZY VALUED θ-CHOQUET INTEGRALS AND THEIR DOUBLE-NULL ASYMPTOTIC ADDITIVITY. IRANIAN JOURNAL OF FUZZY SYSTEMS, 9(2), 13-24. https://www.sid.ir/en/journal/ViewPaper.aspx?id=273503



Vancouver: Copy

WANG G.J., LI X.P.. GENERALIZED FUZZY VALUED θ-CHOQUET INTEGRALS AND THEIR DOUBLE-NULL ASYMPTOTIC ADDITIVITY. IRANIAN JOURNAL OF FUZZY SYSTEMS. 2012 [cited 2021May10];9(2):13-24. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=273503



IEEE: Copy

WANG, G., LI, X., 2012. GENERALIZED FUZZY VALUED θ-CHOQUET INTEGRALS AND THEIR DOUBLE-NULL ASYMPTOTIC ADDITIVITY. IRANIAN JOURNAL OF FUZZY SYSTEMS, [online] 9(2), pp.13-24. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=273503.



 
  pdf-File
Yearly Visit 69
 
Latest on Blog
Enter SID Blog